# SDR YENA2023072000842

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 57,173 hours, 20,302 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#85, BUF-MCO. 'FUMES SMELT BY ENTIRE CREW. F/O SMELLED FUMES IN DECENT. ( APU SYSTEM ); FOUND APU OIL SCAVENGE FILTER BOWL LEAKING. REMOVED AND REPLACED APU OIL SCAVENGE FILTER BOWL O-RING PER AMM 49-91-45. LEAKS CHECKS GOOD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
